Common "Chlorzoxazone" queries answered by top doctors | iCliniq

Chlorzoxazone

Chlorzoxazone is a medicine used to treat pain and discomfort due to muscle spasm as it is a centrally acting muscle relaxant. It depresses reflexes by acting on the spinal cord. Sometimes, it is also prescribed for acute pain and tension headaches.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

The back of my right leg hurts a lot after a fall. What can be done?

Query: Hello doctor,I fell at my work yesterday. The doctor said that there is no fracture, but the back of my right leg is hurting. Please help.  Read Full »


Dr. Prathap

Answer: Hi, Welcome to icliniq.com. As you had a trauma, there might be a bone and muscle injury, leading to inflammatory pain. You said that the doctor said there is no fracture. Did you take an x-ray? If not, then get an x-ray of the leg. Until then, I suggest you try taking the following. Tablet Aceclo�...  Read Full »

I am experiencing issues after taking Thyroxin. Why?

Query: Hello doctor, I am a 46-year-old female, and I am pre-menopausal. My present weight is 120 lbs, and my height is 5.1 feet. Eight years ago, I have been diagnosed with under-functioning of my thyroid and since then I have been taking the medication, Thyroup. I started this medication at 25 mcg. But, ...  Read Full »


Dr. Shaikh Sadaf

Answer: Hello, Welcome to icliniq.com. I just read your query. From what you have mentioned, it appears that you have hypothyroidism. From seeing your recent TSH (thyroid-stimulating hormone) values in your recent reports (attachments removed to protect patient identity), I suggest that you must increa...  Read Full »

Can temporomandibular joint problem occur as radiating pain from ear to teeth?

Query: Hello doctor, I developed severe pain in my right jaw that was felt in my ear and bottom teeth. It went away. However, this pain came back and my doctor did a CT (Computed Tomography) scan. Nothing really showed. However, I went to the ENT (Ear, Nose, Throat) and even though the scan did not show an...  Read Full »


Dr. Sandeep Shrestha

Answer: Hello, Welcome to icliniq.com. Yes, temporomandibular joint dysfunction can be diagnosed with CT scan. As you are having severe pain in your right jaw, you can take the medication for the pain and most important is to be cautious while chewing food. I would suggest you to avoid hard food and chewing...  Read Full »

What can be done for my mom's back pain?

Query: Hi doctor, My 62 year old mother has been experiencing lower back pain for the last two to three days. She did some heavy work in the kitchen a few days ago and developed these symptoms. She has been taking one or two Crocin a day and using a hot bath, but that does not help much. Please suggest a s...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. We are here to offer our assistance regarding your mother's health concern. It appears that she might be experiencing either muscular back pain or a prolapsed intervertebral disc compression. To determine the exact issue, it is advisable to undergo an MRI lumbo-sacral sp...  Read Full »

I have been having chest discomfort. What could it be?

Query: Hi, I am a 31year old male. I was recently diagnosed with minor gastritis after EGD. I was having stomach problems but have recovered at present. Last two weeks I have been having some chest discomfort. ECG and other tests show normal heart function. Since two days, the chest sensations are more p...  Read Full »


Dr. Amit Kumar

Answer: Hi,  Welcome to icliniq.com. Since you have mentioned that ECG and other tests came out to be normal, it is not associated with any cardiac abnormality. As you have a history of gastritis confirmed through EGD (Esophagogastroduodenoscopy), there is more possibility of association with acid reflu...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.